# SDR CA090217006

- Difficulty date: January 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE MSG DURING RETRACTION. ACFT RETURNED TO FIELD.  MX CARRIED OUT LANDING GEAR INSPECTIONS WITH NO DEFECTS FOUND. HYD SYS  PRESSURE DECAY CHECK CARRIED OUT AND FAILED. HYDR SYS NR3 RESERVIOR CHANGED AND SYS PRESSURE AND DECAY RATE GOOD. CHANGED PRIORITY BALANCE RELIEF VALVE. LANDING GEAR OPS CHECK CARRIED GOOD.  PRIORITY BALANCE RELIEF VALVE, 975275-3.
